# SDR SWAA2022090148092

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 49,572 hours, 29,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH EMERGENCY POWER SUPPLY FAILED CAPACITY CHECK / [01] REMOVED AND REPLACED PER AMM 33-51-06. OPS CHECK GOOD.
